# SDR 7C7A2023010540001

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,542 hours, 57,209 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Horn
- Part number: 85520259005
- Part serial: 2901
- Condition: Failed
- Location: Lt Elevator
- Part time: 53,542 hours, 57,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ELEVATOR HORN HEAT CAUTION LIGHT ON WHEN ELV HORN HEAT ON.
